JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE EXPRESSIONS OF SOLUTIONS AND THE PERIODICITY OF SOME RATIONAL DIFFERENCE EQUATIONS SYSTEMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE EXPRESSIONS OF SOLUTIONS AND THE PERIODICITY OF SOME RATIONAL DIFFERENCE EQUATIONS SYSTEMS
AHMED, A.M.; ELSAYED, E.M.;
 
 Abstract
In this paper we deal with the expressions of solutions and the periodicity nature of some systems of nonlinear difference equations with order three with nonzero real numbers initial conditions.
 Keywords
difference equations;recursive sequences;stability;periodic solution;solution of difference equation;system of difference equations;
 Language
English
 Cited by
 References
1.
R.P. Agarwal and E.M. Elsayed, On the solution of fourth-order rational recursive sequence, Advanced Studies in Contemporary Mathematics, 20 (2010), 525-545.

2.
M. Aloqeili, Dynamics of a rational difference equation, Appl. Math. Comp., 176 (2006), 768-774. crossref(new window)

3.
N. Battaloglu, C. Cinar and I. Yalçınkaya, The dynamics of the difference equation, ARS Combinatoria, 97 (2010), 281-288.

4.
C. Cinar,On the positive solutions of the difference equation system xn+1 = 1/yn, yn+1 = yn/xn-1yn-1, Appl. Math. Comput., 158 (2004), 303-305. crossref(new window)

5.
S.E. Das and M. Bayram, On a system of rational difference equations, World Applied Sciences Journal, 10 (2010), 1306-1312.

6.
E.M. Elabbasy, H. El-Metwally and E.M. Elsayed, On the solutions of a class of difference equations systems, Demonstratio Mathematica, 41 (2008), 109-122.

7.
E.M. Elabbasy, H. El-Metwally and E.M. Elsayed, Global behavior of the solutions of difference equation, Adv. Differ. Equ., (2011), 2011-2028.

8.
E.M. Elabbasy, H. El-Metwally and E.M. Elsayed, Some properties and expressions of solutions for a class of nonlinear difference equation, Utilitas Mathematica, 87 (2012), 93-110.

9.
H. El-Metwally and E.M. Elsayed, Solution and behavior of a third rational difference equation, Utilitas Mathematica, 88 (2012), 27-42.

10.
H. El-Metwally and E.M. Elsayed, Form of solutions and periodicity for systems of differenc equations, J. Comp. Anal. Appl., 15 (2013), 852-857.

11.
E.M. Elsayed, On the solutions of higher order rational system of recursive sequences, Mathematica Balkanica, 21 (2008), 287-296.

12.
E.M. Elsayed, On the solutions of a rational system of difference equations, Fasciculi Mathematici, 45 (2010), 25-36.

13.
E.M. Elsayed, Behavior and expression of the solutions of some rational difference equations, J. Comp. Anal. Appl., 15 (2013), 73-81.

14.
E.M. Elsayed, Behavior of a rational recursive sequences, Studia Univ. ” Babes-Bolyai ”, Mathematica, LVI (1) (2011), 27-42.

15.
E.M. Elsayed, M. Mansour and M.M. El-Dessoky, Solutions of fractional systems of difference equations, Ars Combinatoria, 110 (2013), 469-479.

16.
E.M. Elsayed, Solution and attractivity for a rational recursive sequence, Dis. Dyn. Nat. Soc., Volume 2011, Article ID 982309, 17 pages.

17.
E.M. Elsayed, On the solution of some difference equations, European J. Pure Appl. Math., 4 (2011), 287-303.

18.
E.M. Elsayed and H.A. El-Metwally, On the solutions of some nonlinear systems of difference equations, Adv. Differ. Equ., (2013), 2013-2016.

19.
E.M. Elsayed, Solutions of rational difference system of order two, Math. Comput. Mod., 55 (2012), 378-384. crossref(new window)

20.
E.M. Elsayed and M.M. El-Dessoky, Dynamics and behavior of a higher order rational recursive sequence, Advances in Difference Equations, (2012), 2012-2069.

21.
E.M. Elsayed, M.M. El-Dessoky and A. Alotaibi, On the solutions of a general system of difference equations, Dis. Dyn. Nat. Soc., Volume 2012, Article ID 892571, 12 pages.

22.
M.E. Erdoğan, C. Cinar and I. Yalçınkaya, On the dynamics of the recursive sequence, Comput. Math. Appl., 61 (2011), 533-537. crossref(new window)

23.
E.A. Grove, G. Ladas, L.C. McGrath and C.T. Teixeira, Existence and behavior of solutions of a rational system, Commun. Appl. Nonlinear Anal., 8 (2001), 1-25.

24.
A.S. Kurbanli, C. Cinar and I. Yalçınkaya, On the behavior of positive solutions of the system of rational difference equations, Math. Comput. Mod., 53 (2011), 1261-1267. crossref(new window)

25.
A.S. Kurbanli, On the behavior of solutions of the system of rational difference equations, Adv. Differ. Equ., (2011), 2011-2040.

26.
A.Y. Ozban, On the system of rational difference equations xn+1 = a/yn-3, yn+1 = byn-3/xn-qyn-q, Appl. Math. Comp., 188 (2007), 833-837. crossref(new window)

27.
M. Mansour, M.M. El-Dessoky and E.M. Elsayed, On the solution of rational systems of difference equations, J. Comp. Anal. Appl., 15 (2013), 967-976.

28.
N. Touafek and E.M. Elsayed, On the solutions of systems of rational difference equations, Math. Comput. Mod., 55 (2012), 1987-1997. crossref(new window)

29.
N. Touafek and E.M. Elsayed, On the periodicity of some systems of nonlinear difference equations, Bull. Math. Soc. Sci. Math. Roumanie, Tome 55 (103), 2 (2012), 217-224.

30.
I. Yalcinkaya, On the global asymptotic stability of a second-order system of difference equations, Disc. Dyn. Nat. Soc., Vol. 2008, Article ID 860152 (2008), 12 pages.

31.
I. Yalçınkaya, On the global asymptotic behavior of a system of two nonlinear difference equations, ARS Combinatoria, 95 (2010), 151-159.

32.
I. Yalcinkaya, C. Cinar and M. Atalay, On the solutions of systems of difference equations, Adv. Differ. Equ., 2008 (2008) Article ID 143943, 9 pages.

33.
I. Yalcinkaya, C. Cinar, On the solutions of a systems of difference equations, International Journal of Mathematics and Statistics, Autumn 9 (S11) (2011), 62-67.

34.
X. Yang, Y. Liu and S. Bai, On the system of high order rational difference equations xn = a/yn-p, yn = byn-p/xn-qyn-q, Appl. Math. Comp., 171 (2005), 853-856. crossref(new window)

35.
Y. Zhang, X. Yang, G.M. Megson and D.J. Evans, On the system of rational difference equations, Appl. Math. Comp., 176 (2006), 403-408. crossref(new window)

36.
Y. Zhang, X. Yang, D.J. Evans and C. Zhu, On the nonlinear difference equation system, Comp. Math. Appl., 53 (2007), 1561-1566. crossref(new window)

37.
C. Wang, Shu Wang, and W. Wang, Global asymptotic stability of equilibrium point for a family of rational difference equations, Applied Mathematics Letters, 24 (2011), 714-718. crossref(new window)

38.
C. Wang, F. Gong, S. Wang, L. LI and Q. Shi, Asymptotic behavior of equilibrium point for a class of nonlinear difference equation, Adv. Differ. Equ., Volume 2009, Article ID 214309, 8 pages.

39.
E.M.E. Zayed and M.A. El-Moneam, On the rational recursive sequence xn+1 = Ax + (β{{sub}}x + Υx{{sub}}n-k)/(Cxn + Dxn-k) , Comm. Appl. Nonlinear Analysis, 16 (2009), 91-106.